×

zbMATH — the first resource for mathematics

Relaxed variational problems. (English) Zbl 0102.31801

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Young, L.C., Generalized curves and the existence of an attained absolute minimum in the calculus of variations, Compt. rend. soc. sci. et lettres varsovie, cl. III, 30, 212-234, (1937) · Zbl 0019.21901
[2] Young, L.C., Necessary conditions in the calculus of variations, Acta math., 69, 239-258, (1938) · Zbl 0019.26702
[3] McShane, E.J., Generalized curves, Duke math. J., 6, 513-536, (1940) · Zbl 0023.39801
[4] McShane, E.J., Necessary conditions in generalized-curve problems of the calculus of variations, Duke math. J., 7, 1-27, (1940) · Zbl 0024.32503
[5] McShane, E.J., Existence theorems for Bolza problems in the calculus of variations, Duke math., 7, 28-61, (1940) · Zbl 0024.32504
[6] Pontryagin, L.S., Optimum control processes, Uspekhi mat. nauk., 14, No. 1 (85), (1959), (Associated Technical Services, Inc. Translation RJ-2192) · Zbl 0090.30803
[7] Boltyanskii, V.G.; Gamkrelidze, R.V.; Pontryagin, L.S., The theory of optimum processes, Doklady akad. nauk SSSR, 110, No. 1, 7-10, (1956) · Zbl 0071.18203
[8] Gamkrelidze, R.V., The theory of optimum processes in linear systems, Doklady akad. nauk., 116, No. 1, 9-11, (1957) · Zbl 0080.07001
[9] Gamkrelidze, R.V., Optimum-rate processes with bounded phase coordinates, Doklady akad. nauk SSSR, 125, No. 3, 475-478, (1959) · Zbl 0090.30801
[10] Boltyanskii, V.G., The maximum principle in the theory of optimum processes, Doklady akad. nauk SSSR, 119, No. 6, (1958) · Zbl 0082.16603
[11] Bellman, R., Dynamic programming, (1957), Princeton Univ. Press Princeton, New Jersey, Chap. IX · Zbl 0077.13605
[12] Bushaw, D.W., Optimal discontinuous forcing terms, () · Zbl 0083.08401
[13] LaSalle, J.P., Time optimal control systems, (), 573-577 · Zbl 0085.34403
[14] Bellman, R.; Glicksberg, I.; Gross, O., On the “bang-bang” control problem, Quart. appl. math., 14, 11-18, (1956) · Zbl 0073.11501
[15] Krasovskii, N., Concerning the theory of optimal control, Avtomat i telemekh., 18, 960-970, (1957)
[16] Eggleston, H.G., Convexity, (), 34-38 · Zbl 0086.15302
[17] McShane, E.J., Integration, (), 344-345 · Zbl 0551.28001
[18] Warga, J., Necessary conditions for minimum in relaxed variational problems, J. math. anal. and appl., 4, 129-145, (1962) · Zbl 0102.31802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.